# SDR SWAA2013103121729

- Difficulty date: October 28, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,865 hours, 66,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 100031
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN LOOSE.  SECURED LENS IAW SIP.
